# SDR FDEA201110234624

- Difficulty date: October 23, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 83,788 hours, 26,190 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CONFIGURING FOR LANDING, LT MAIN GEAR  INDICATED UNSAFE ON BOTH GEAR INDICATOR LIGHT AND CONFIG SYNOPTIC PAGE.  COMPLIED WITH QRH "GEAR  UNSAFE INDICATION WITH HANDLE DOWN" TO INCLUDE AN  ALTERNATE GEAR EXTENSION.  CFDS FAULTS LT GEAR DOWN AND LOCKED SENSOR A.   R & R LT MLG DOWNLOCK SENSORS A & B, OPS CHECKED NORMAL REF MM 32-61-15-4, AND WDM 32-61-04, 32-61-03.  ACCOMPLISHED RTS OF PSEU IAW MM 31-7101-2 WITH NORMAL RESULTS.
